# SDR DALA2017102707820

- Difficulty date: October 21, 2017
- Submitted: October 28, 2017
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 41,753 hours, 34,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 233
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE AGENT REPORTED A DENT JUST AFT OF THE L1 DOOR.  THE DENT AT BS 233 BETWEEN STRINGER 7 AND 8L.   BLENDED THE DAMAGE AND PERFORMED HFEC INSPECTION, NO CRACKS NOTED. REPAIRED IAW  ERA 562847-14.
